MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. VENTRIO ST; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. VENTRIO ST; SURGICAL MESH
Catalog Number 5950040
Medical Device Problem Codes Defective Device (2588); Material Deformation (2976); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Nerve Damage (1979); Pain (1994); Hernia (2240)
Date of Event 01/04/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information received, no conclusions can be made.As reported, post implant of ventrio st mesh, patient was diagnosed with nerve damage, hernia recurrence, pain and mesh deformation.The instructions-for-use supplied with the device lists hernia recurrence and pain as possible complications.A review of the manufacturing records was performed and found that the lot was manufactured to specification.Note, the manufacturing date (15-dec-2013) is considered to be a best estimate.This emdr represents the ventrio st - left (device #3).Additional supplemental emdr's were submitted to represent the mesh ¿ ventralex (device #1); ventrio st - right (device #2) and perfix plug (device #4).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: not returned.
 
Event or Problem Description
Per information provided: on (b)(6) 2014 - patient was diagnosed with ventral hernia thereby underwent repair with the implant of ventralex mesh (device#1), right inguinal hernia with the implant of ventrio st mesh (device #2) and left inguinal hernia with the implant of ventrio st (device #3).Ni-ni-2014 - patient had pain.Ni-ni-2015 to ni-ni-2016 - patient had groin pain, nerve dissection, revision of mesh.On (b)(6) 2016 - patient was diagnosed with left inguinal hernia with the implant of perfix plug (device #4) and had revision of crumpled mesh, dissection of ilioinguinal nerve.Ni-ni-2017 to ni-ni-2018 - patient had urology and pain.Attorney alleged that the patient had hernia recurrence, mesh shrinkage, nerve damage, pain & suffering.Difficulty and pain with urination, urinary incontinence, kidney pain, sexual dysfunction, sporadic and severe cramps.Patient suffered severe damage to his spermatic cord, left testicle, and left groin area.

Brand Name
VENTRIO ST
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED 3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
4018258495
MDR Report Key21437033
Report Number1213643-2025-090103
Device Sequence Number14543130
Product Code FTL
UDI-Device Identifier00801741031533
UDI-Public(01)00801741031533(17)151228(10)HUXL0806
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K101920
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/28/2015
Device Catalogue Number5950040
Device Lot NumberHUXL0806
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/30/2025
Initial Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/15/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age60 YR
Patient SexMale